Mark Holodniy

Publication Details

  • FULMINANT KAPOSIS-SARCOMA COMPLICATING LONG-TERM CORTICOSTEROID-THERAPY AMERICAN JOURNAL OF MEDICINE KOOP, H. O., Holodniy, M., List, A. F. 1987; 83 (4): 787-789

    Abstract:

    Cutaneous Kaposi's sarcoma occurs rarely in patients receiving long-term corticosteroid therapy. The case of a rapidly progressive form of Kaposi's sarcoma occurring in a 29-year-old Palestinian woman with steroid-dependent Crohn's disease and familial Mediterranean fever is reported. Despite an extensive transfusion history, serologic and virologic studies failed to demonstrate exposure to the human immunodeficiency virus. Serologic and virologic evidence of concomitant cytomegalovirus infection, however, suggests possible pathogenic features similar to the acquired immunodeficiency syndrome-related form of Kaposi's sarcoma.

    View details for Web of Science ID A1987K590600029

    View details for PubMedID 2823601

Stanford Medicine Resources:

Footer Links: